# SDR ASAA2017090921878

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,106 hours, 11,957 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC11709
- Condition: Malfunctioned
- Location: Nr 1 Fuel Flow
- Part time: 40,112 hours, 11,958 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTED THE NR 1 ENGINE TREND DATA SHOWS ERRATIC FUEL FLOW PARAMETERS DURING CRUISE. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-01. LEAK AND OPS CHECKED GOOD.
